CureZone   Log On   Join
Re: Dont' Understand This????
 
ladysigler Views: 1,640
Published: 14 years ago
 
This is a reply to # 1,023,076

Re: Dont' Understand This????


It's entirely possible that the migraine was stress related. As for the pelvic pain and bloating, could these be possible (even if augmented) PMS symptoms? If you've had a regular period while using Mirena it would be unlikely that this pain would develop suddenly but if you haven't had a period in several months it's likely that this could be the problem. As for the numbness, if I were you I would make an immediate trip to the doc and if your regular doc can't get you in, go somewhere else. Numbness/tingling in the face and arms can be a side effect of stress but generally only if you are experiencing some panic attacks as well. That it is only on one side doesn't lend itself to stress. My advice... until you can get to the doc cut caffeine, take Tylenol and try to relax. Give your body every chance you can to recuperate. If the problem is the Mirena there's good news...it can be taken out!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.188 sec, (1)